Hi, I haven’t had a diagnosis or even properly discussed my symptoms with a doctor. I know I k now I should go see my gp. So for about the past 2 years I have had episodes of extreme tiredness, it’s like I just have to sleep if I try and fight it my chest feels tight and I just cant. At the same time I have very weak hands like I have lost all strength in them. I also now get unusual tingling, like a mild pins and needles prickly sensation but it doesnt go away with rubbing like normal pins and needles.This is now in my legs and feet also sometimes with sharp stabbing pains. I have also experienced episodes of vertigo over the past few years. But my now worrying symptom is bladder issues, I am only 35 but I am now having episodes of stress incontinence. I am a single mum to 2 boys with special needs so I have put off going to the doctors about this. I’m worried I wont get taken seriously when I ho to the gp as I haven’t been before about it but at first I just thought the tired episodes were me overdoing things. These episodes last from a day to a few days. I am right now on day 3 of this latest bout. I’m worried I may have MS, does this sound like anyone elses symptoms??
The trouble with MS is that it shares symptoms with many other complaints.
You really need to see talk with your GP about your symptoms, he might want to refer you to a Neuro to investigate.
Your symptoms are varied, could be anything…see your GP to start the ball rolling
Rosina is right. It could be me or fibromyalgia or something completely different. You really need to see your doctor to find out what it is.
Have you had your B12 checked recently, classic symptoms of it, tiredness, and odd pins and needles. As others have said you should really talk to your GP. you are obviously up against it with 2 boys with special needs, probably are not looking after yourself properly or just dont have the time.
so before we go through the alphabet of what it could be, i urge you to see your doctor ok. Its best to eliminate the most obvious then worry about something else. xxx